# SDR SWAA2020042036708

- Difficulty date: April 7, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER OF AFT SIDE OF B.S. 663 LOWER COMPOSITE BULKHEAD; L.B.L. 25; W.L. 150. / REMOVED AND REPLACED VERTICAL STIFFENER OF AFT SIDE OF BS 663 LOWER COMPOSITE BULKHEAD LBL 25 WL 150 IAW SRM 51-40-02-0G-0 AND DWG 111A1000
